# SDR KC8A20120627001

- Difficulty date: June 27, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N192CK
- Make and model: Amd FALCON20
- Aircraft serial: 192
- Aircraft time: 25,145 hours, 19,992 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Former
- Part number: 17722212172191
- Condition: Cracked
- Location: Cargo Door
- Part time: 16,267 hours, 13,155 cycles
- Component: Cargo Door
- Component part number: 17160
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE CARGO DOOR WAS X-RAYED AND VISUALLY INSPECTED.  CRACKS WERE FOUND IN THE FWD & AFT LOWER CORNER 'Z' CHANNELS, 3 LOWER FORMERS AT FRAMES 12 & 14 WERE FOUND CRACKED.  THE 'Z' CHANNELS WERE REPAIRED AND THE LOWER FORMERS WERE REPLACED.  FAA FORM 337 COMPLETED FOR THIS REPAIR.
